# SDR MASA98104

- Difficulty date: May 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340JS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120172
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: OL3071BPE
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 7593 - GNV-JAX - AFTER ARRIVING IN JAX, CREW REPORTED ONE WHITE EMERGENCY FLOOR TRACK LIGHT INOP.  MAINTENANCE REMOVED AND REPLACED A BULB.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
